65551members
345447posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Fatigue on Tamoxifen

5 REPLIES 5
Highlighted
Member

Re: Fatigue on Tamoxifen

Hi. I had secondary brain met last year and was still on tamoxifen from primary two years before. The only side effect I struggle with is the fatigue but no one has ever offered me anything to help with it so I just plough on and like you say am happy to keep taking it if it is helping. X
Highlighted
Member

Re: Fatigue on Tamoxifen

Thanks Nicky,
When I was told I had secondary I was put on Letrozole but it didn't work for long for me, so I'm back on Tamoxifen as I was with the primary. Sorry I took so long to answer but I havn't been on here for a while. You're definately right about all the side-effects, still the alternative doesn't bear thinking about! I'll try the other threads.
Laraine x
Highlighted
Community Champion

Re: Fatigue on Tamoxifen

Hi Larraine

I see you've not had many replies but it could be that I don't think there are many of us secondary ladies who are taking Tamoxifen so thererfore can't add any advice for you.  A lot of us (I think) had it with our primary and therefore don't re-visit a therapy very often, although some of us do.  I have recently started on Letrozole and, again, there's not many secondary ladies on it (or not on the forum at the moment). I have asked questions and read other threads in the 'Going through treament' part of the main forum where there is a section for Hormone therapy.  It may be worth looking there or posting your question again in that section. It doesn't seem to matter whether we have primary or secondary BC when it comes to side effects from the treatments we are have - they are all rubbish!

Nicky x

Highlighted
Member

Re: Fatigue on Tamoxifen

Thanks Helen, Sending you hugs too xxx

Highlighted
Member

Re: Fatigue on Tamoxifen

Hi,sorry,I just think it's a SE we have to get on with. Make sure you rest when you need too ,listen to your body and don't push yourself,be kind to you xxx
Even take yourself off to bed. My fatigue hits me about 4-6pm every day and I go and lie in bed. Chemo fatigue though. I usually get a second wind for an hour then it's real bed( alas not a lot of sleeping)
Hugs,Helen xxxxx
Member

Fatigue on Tamoxifen

Hi all,

 

Was put on Tamoxifen after Letrozole did not work for very long and it seems to be working out fine as mets seem to be shrinking.  My problem is fatigue, and it seems to be getting worse all the time.  Has anyone been put on anything that helps with this?